# SDR SWAA001730

- Difficulty date: September 13, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 47,366 hours, 47,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT AT DALFORT, FOUND BS 178 BULKHEAD RT SIDE CHORD CRACKED.  REMOVED AND REPLACED RT SIDE CHORD PER ACO 7342-53.
